# SDR PCAA0310119

- Difficulty date: October 3, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N845EX
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- Aircraft time: 26,099 hours, 28,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED 5 EMERGENCY LIGHTS AT ROW 4 WERE INOPERATIVE AND THE DOOR EMERGENCY LIGHTS FLICKER OFF. ALL 6 EMERGENCY LIGHT BATTERIES WERE REPLACED. AIRCRAFT RETURNED TO SERVICE.  04 OCTOBER, MDT-FLIGHT NR 3725.CREW REPORTED TWO EMERGENCY LIGHTS WERE OUT ON THE RIGHT CABIN WALL. MAINTENANCE RELAMPED FORWARD EMERGENCY LIGHTS ON THE RIGHT HAND WALL. ALSO FOUND WAS THE CONNECTOR WAS OFF OF THE AFT EMERGENCY LIGHT AND 4 FLOOR LIGHTS WERE INOPERATIVE. FUSE IN POWER SUPPLY WAS REPLACED AT POSITION 200. OPERATIONAL CHECK WAS GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
